Some methods based on the D-gap function for solving monotone variational inequalities

Citation
Mv. Solodov et P. Tseng, Some methods based on the D-gap function for solving monotone variational inequalities, COMPUT OP A, 17(2-3), 2000, pp. 255-277
Citations number
33
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS
ISSN journal
0926-6003 → ACNP
Volume
17
Issue
2-3
Year of publication
2000
Pages
255 - 277
Database
ISI
SICI code
0926-6003(200012)17:2-3<255:SMBOTD>2.0.ZU;2-5
Abstract
The D-gap function has been useful in developing unconstrained descent meth ods for solving strongly monotone variational inequality problems. We show that the D-gap function has certain properties that are useful also for mon otone variational inequality problems with bounded feasible set. Accordingl y, we develop two unconstrained methods based on them that are similar in s pirit to a feasible method of Zhu and Marcotte based on the regularized-gap function. We further discuss a third method based on applying the D-gap fu nction to a regularized problem. Preliminary numerical experience is also r eported.